# SDR DALA2022061704226

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Diaphragm
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2278365) DURING INSPECTION FOUND CORROSION ON DIAPHRAGMA WEB BTW STA 1016 TO 1037 AND BL 0 TO LBL 37 AT CABIN STRUCTURE WET AREA. DIAPHRAGM WEB BTW STA 1016 TO 1037 AND BL 0 TO LBL 37 AT CABIN STRUCTURE WET AREA WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR. 4. B. AND PAR. 5. B.
